View Single Post
Old 05-05-2010, 07:25 AM   #4
MvingForwrd MvingForwrd is offline
Member
(female)
 
Join Date: Oct 2007
Location: US
Posts: 82
MvingForwrd HB User
Re: KLONOPIN withdrawal- PLEASE help me!

I sure agree with Wendy88 about the difficulties of coming off of antidepressants. I have been a longtime anxiety sufferer, and have had such severe problems with these drugs that I now refuse to take them. Effexor was the worst. Getting off of that drug was the worst hell I have ever experienced. Your doctor should NOT have allowed you to come off of Cymbalta cold turkey, but to my experience, psychiatrists are often remiss in telling patients that they should taper.

As for the Klonopin, I've been taking that drug daily for anxiety for many years. Unfortunately I have no choice. It's the only drug that works for me, since I react so poorly to anti-depressants. My doctor HAS warned me that if I ever decide to try getting off, to be VERY careful and to taper at an incredibly slow rate. The biggest/worst side effect from tapering too quickly is grand mal seizures. You don't EVER want to go through one of those.

As for the anxiety, have you discussed that with your doctor? I just wonder if the withdrawals are causing that, or if you might have Generalized Anxiety Disorder (GAD). That's what I have. That is often associated with depression, so there IS a chance that you have a real disorder that is not being caused by your taper. I would definitely call or go to see the doctor, just to be sure.

Best of luck to you. I hope you start feeling better soon. It does sound like the worst is behind you. Hang in there. Benzos are hardcore drugs, and there is no easy way off. But you're SO very close. You're almost there. You'll make it.